Ob-Gyn questions? Ask a gynecologist online.
Hi, It's Dr. C. Board certified Ob-gyne. I can help you today.
It sounds like you are not at increased risk of pregnancy. You didn't take the last 2 sugar pills but started the new pack on time. Taking one of the pills 1 hour late will not cause an increased risk of pregnancy. Especially because you've been on it for years you have some leeway. On top of it you took Plan B. It wasn't necessary to do that but doing it likely gave you some extra peace of mind. Just keep in mind that you might get some spotting a few days after taking it. That's not the sign of any kind of problem. Just a common reaction to the high dose of progesterone in the Plan B.
I hope this information was reassuring and helpful. Let me know if I can clarify anything.
Thank you! Would the Plan B be absorb and not flushed out when I had diarrhea?
No, it would be absorbed unless you had incredibly fast diarrhea. But it wouldn't matter either way because I don't believe that the effectiveness of your Sprintec was lowered by taking it 1 hour late anyway.
Because you've recently taken Plan B, it's common to have spotting at the wrong time for up to 2 months after taking. So just continue taking the pills exactly on schedule and be sure to also have run a home urine pregnancy test 14 days after the accident just to be 100% sure, although the risk of pregnancy sounded close to zero to me from what you described.